# SDR ASAA2016041116349

- Difficulty date: April 11, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 9,767 hours, 3,196 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNSATISFACTORY AUTOLAND, HGS APPROACH. ACFT FAR RT OF CENTERLINE AT 1300FT ON RWY 16R.  ACFT GROUNDED. PERFORMED FIM 22-11, TASK 825. PERFORMED LAND VERIFY TEST BITE NR 49, AMM 22-11-00 WITH A TEST PASS.
